# SDR SIMA20140603004

- Difficulty date: June 3, 2014
- Submitted: June 5, 2014
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 29,377 hours, 25,471 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Isis
- Part number: C16221GD04
- Part serial: C16221003016
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ISIS ONLY SHOWS RT HALF OF DISPLAY LT HALF IS BLANK.  R & R ISIS IAW AMM 34-01-01.  OPERATIONS & LEAK CHECKED GOOD.
